# SDR IPXA201408083912

- Difficulty date: July 30, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 28,196 hours, 19,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-16, AFT CARGO BAY FWD LT TRANSITION PANEL HAS LIGHT CORROSION.  REMOVED CORROSION FOUND TO BE WITHIN ALLOWABLE SRM LIMITS.
